# SDR SWAA2016050551572

- Difficulty date: April 14, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 146A1320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CLIP CORRODED AT BS 727D, STRINGER 27L.  R & R CLIP IAW SRM & DWG.
